# SDR DALA2016092306803

- Difficulty date: September 20, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,887 hours, 35,881 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER FWR CORNNER HAS A DENT.  REMOVED LOWER FWD C1 DEPRESSOR ON FWD CARGO DOOR IAW SRM 51-40-02.   LOCATED AND DRILLED NEW DEPRESSOR IAW SRM 51-40-05,  INSTALLED NEW C1 DEPRESSOR ON FWD CARGO DOOR IAW SRM 51-40- 02, AND DWG 143N6618 REV A, REV D.
